# SDR SWAA2023121520498

- Difficulty date: November 11, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB CARGO RAIL STA-767 LBL-8.1 DAMAGE LOCATION CLARIFICATION=CORROSION ON ACB CARGO RAIL STA 767 +4' LBL-8.1<[01] UPDATED FABRICATION MATERIAL;[02] REMOVED CORROSION AT ACB RAIL STA 767 LBL 8.1 FOUND OUT OF LIMITS IAW SRM 53-60-53-0L-2 PERFORMED TRIM OUT OF THE UPPER FLANGE OF RAIL BEAM IAW SRM 53-00-53-2R-2. REPAIR 2. ALTERNATIVE 5. RECEIVED AND INSTALLED REINFORCING CHANNEL  ALL STEPS COMPLETED;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
